Benner
بشار احمد شربه ( مدرس مساعد )
كلية علوم الحاسوب والرياضيات - الحاسوب ( مسؤول شعبة )
[email protected]
07816009015
 
 
 
Existence of nonoscillatory solutions of nonlinear neutral differential equation of second order
تحميل
بحث النوع:
علوم التخصص العام:
Hussain Ali Mohamad اسم الناشر:
Bashar Ahmed Jawad اسماء المساعدين:
Journal of Mathematics and Computer Scinces الجهة الناشرة:
/ 19 (2019), 1–8  
2019 سنة النشر:

الخلاصة

In this paper, some necessary and sufficient conditions have been obtained to ensure the existence of nonoscillatory solutions which are bounded below and above by bounded functions. These conditions are more applicable than some known results inthe references. An example is included to illustrate the results obtained.